# SDR SWAA2019072535278

- Difficulty date: July 18, 2019
- Submitted: July 25, 2019
- Operation: Air carrier
- Aircraft: N701GS
- Make and model: Boeing 737-7H4
- Aircraft serial: 27836
- Aircraft time: 74,399 hours, 45,501 cycles
- System (JASC): 5712 · Wing, Rib/Bulkhead
- Part: Rib
- Part number: 115A62602
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT WING ANGLE ATTACHED TO INBOARD SIDE OF DEFLECTOR RIB CRACKED.  R&R DEFLECTOR RIB IAW SRM AND DWG.
